# SDR HNAA9594218

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- System (JASC): 5280 · Landing Gear Doors
- Part: Gear Door
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3079 - MIA-JAX - ON APPROACH INTO TPA, THE RIGHT GEAR AFT DOORS WAS BINDING AND WILL NOT MANUALLY EXTEND.  THE AIRCRAFT LANDED IN TPA WITHOUT INCIDENT.  FOUND TO BE CRACKED IN TWO LOCATIONS.  REPAIRED IAW RD8-54-068.  (M)
